U.S. doctors online nowAsk doctors free
NC
A 34-year-old female asked:

I just took 10 mg of benadryl (diphenhydramine) in pill form. now i am itchy and tingly all over. this is the second time this has happened. ?

1 doctor answer3 doctors weighed in
Dr. Powlin Manuel
Allergy and Immunology 52 years experience
Avoid Benadryl!: It is probably better to avoid Benadryl (diphenhydramine) if any unpleasant symptoms develop following use of it. There are many alternative antihistamines like Claritin.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. M. Hytham Beck
Surgery 44 years experience
benadryl does not come in 10 mg form
Feb 17, 2015
Last updated Feb 17, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.